# SDR SWIA201436880

- Difficulty date: March 19, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 26,860 hours, 22,257 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUT-OUT AT APPROXIMATELY BS 319 LOWER DOOR SILL FWD DRAIN, ATTACH ANGLE FOR THE DRAIN HOSE HAS CORROSION ALONG WITH THE CLAMP AND ATTACHING HARDWARE.  C-CHECK, REPLACED THE ATTACH ANGLE FOR THE DRAIN HOSE, THE CLAMP, AND ATTACHING HARDWARE AT PAX DOOR CUT-OUT IAW SRM.
